# SDR IXKA9700002

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Component: Bell
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER AND BATTERY PACK.  (X)
